MathSciNet Relay Station
MathSciNet bibliographic data
MR2582709 (2011a:60178) 60G52 (26A33 60F17 60G51 60H15 60J75)
Baeumer, Boris; Meerschaert, Mark M.; Nane, Erkan Space-time duality for fractional diffusion. J. Appl. Probab. 46 (2009), no. 4, 1100–1115.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement